# SDR SWAA2021031153510

- Difficulty date: March 6, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 27,982 hours, 12,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS AT ROW 18R AND 21R INOP / REMOVED AND REPLACED BATTERY PACK AT STA 727R PER MM 33-51-06. EMERGENCY LIGHTS OPS CK GOODPER MM 33-51-00
